It is currently Fri Aug 18, 2017 12:26 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sat Jan 14, 2012 9:37 pm 
Offline
New Poster
New Poster

Joined: Sat Jan 14, 2012 9:18 pm
Posts: 1
Ive been on 16mg/day of suboxone for 3 years this feb. Ive been on the tablets the entire time. Three weeks ago, on my last appointment, I choose to switch to films because of the lower cost. The first week I was completly fine. The switch was easy and painless. However, by week two I started itching all over my body. It's not like a dope itch, but more like an allergic reaction itch. I can simply scrach or pinch a part of my skin and within 10mins that place will be red and itching like crazy. Scraching makes it much worse. Lotions, anti itch creams nor benadryl help at all.
Ive never been allergic to anything in my life, so im not 100% sure that is what it is. Ive been over everything and the only thing ive changed is my suboxone. Everything else including my diet has been 100% the same.

Could this be a reaction to the suboxone films? I don't know what else it could be.

thanks


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jan 15, 2012 3:50 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
I also had a negative experience with the film, though it was much different to your own.

All I'd suggest is getting in touch with your doctor, and see if you can be put back on the tablets for a short while. At least that way you'll be able to ascertain whether the problem is in fact the film.

The main difference with the film that can make an impact is the increased bioavailability of both buprenorphine and naloxone. I'm sure you noticed the film had a stronger effect than the tablets. You also absorb more naloxone, which can mean increased naloxone related side-effects in some people. You could also be having an allergic reaction to the film itself.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group